Imperial College London

Amihay Hanany

Faculty of Natural SciencesDepartment of Physics

Professor of Theoretical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 3634a.hanany

 
 
//

Location

 

611Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Chalmers:1997:10.1016/S0550-3213(97)00036-9,
author = {Chalmers, G and Hanany, A},
doi = {10.1016/S0550-3213(97)00036-9},
journal = {NUCLEAR PHYSICS B},
pages = {223--244},
title = {Three-dimensional gauge theories and monopoles},
url = {http://dx.doi.org/10.1016/S0550-3213(97)00036-9},
volume = {489},
year = {1997}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Chalmers,G
AU - Hanany,A
DO - 10.1016/S0550-3213(97)00036-9
EP - 244
PY - 1997///
SN - 0550-3213
SP - 223
TI - Three-dimensional gauge theories and monopoles
T2 - NUCLEAR PHYSICS B
UR - http://dx.doi.org/10.1016/S0550-3213(97)00036-9
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1997WP44600011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 489
ER -